# SDR KBM2003F00085

- Difficulty date: November 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: AFG0582730
- Part serial: 24770
- Condition: Failed
- Location: Cockpit Seatbelt
- Part time: 2,913 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIA REEL ON PILOTS SEAT WILL NOT RETRACT.  INSTALLED O/H UNIT.
